| Model Number |
419678 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: c4tr01 crtp, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced diaphragmatic stimulation.It was also reported the patient's right atrial (ra) lead exhibited undersensing, diminished sensing, and high thresholds.It was found the ra lead had dislodged into the superior vena cava (svc), causing the diaphragmatic stimulation.The ra lead was explanted and replaced.It was also reported the patient's right ventricular (rv) lead exhibited undersensing.The rv lead was explanted and replaced.It was also reported the patient's left ventricular (lv) lead exhibited high thresholds.The lv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.